MathSciNet Relay Station
MathSciNet bibliographic data
MR1883125 45D05 (45L05)
Yalçinbaş, Salıh Taylor polynomial solutions of nonlinear Volterra-Fredholm integral equations. Appl. Math. Comput. 127 (2002), no. 2-3, 195–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement